Advertisement

A rational homotopy analog of Whitehead's problem

  • David J. Anick
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1183)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J.F. Adams, A new proof of a theorem of W.H. Cockcroft. J. London Math. Soc. 30 (1955), 482–488.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    J.F. Adams and P.J. Hilton, On the chain algebra of a loop space. Comm. Math. Helv. 30 (1955), 305–330.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    D.J. Anick, Non-commutative graded algebras and their Hilbert series. J. Algebra 78 (1982), 120–140.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    H. Cartan and S. Eilenberg, Homological Algebra. Princeton Univ. Press, Princeton N.J., 1956.zbMATHGoogle Scholar
  5. [5]
    S. Halperin, Lectures on Minimal Models, Publications de l'U.E.R. Mathématiques Pures et Appliquées, Université des Sciences et Techniques de Lille, Vol. 3 (1981). (Also published as Mem. de la Soc. Math. de France 9/10 (1983).Google Scholar
  6. [6]
    S. Halperin and J.-M. Lemaire, Suites inertes dans les algèbres de Lie graduées. Publications de l'Univ. de Nice, 1984, No. 22; also scheduled to appear in Math. Scand.Google Scholar
  7. [7]
    J.-M. Lemaire, Algèbres connexes et homologie des espaces de lacet, Lecture Notes in Math. No. 422, Springer-Verlag, Berlin-Heidelberg-New York, 1974.CrossRefzbMATHGoogle Scholar
  8. [8]
    J.-M. Lemaire, Autopsie d'un meurtre dans l'homologie d'une algèbre de chaines. Ann. Sci. École Norm. Sup (4), 11 (1978), 93–100.MathSciNetzbMATHGoogle Scholar
  9. [9]
    J.H.C. Whitehead, On adding relations to homotopy groups. Ann. Math. 42 (1941), 409–428.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • David J. Anick
    • 1
  1. 1.Department of MathematicsMassachusetts Institute of TechnologyCambridgeUSA

Personalised recommendations